# SDR CALA2013090290928

- Difficulty date: August 31, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 51,228 hours, 20,785 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: AFG0453726
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L RESTRAINT STRAP WILL NOT RETRACT.  REPLACED DOOR SAFETY BARRIER STRAP ASSEMBLY.
